RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 1(295), Pages 3–76 (Mi umn1153)  

This article is cited in 87 scientific papers (total in 87 papers)

Symmetrization in the geometric theory of functions of a complex variable

V. N. Dubinin

Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences

Full text: PDF file (9700 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:1, 1–79

Bibliographic databases:

UDC: 517.5
MSC: 30C85, 32A25
Received: 28.12.1992

Citation: V. N. Dubinin, “Symmetrization in the geometric theory of functions of a complex variable”, Uspekhi Mat. Nauk, 49:1(295) (1994), 3–76; Russian Math. Surveys, 49:1 (1994), 1–79

Citation in format AMSBIB
\Bibitem{Dub94}
\by V.~N.~Dubinin
\paper Symmetrization in the geometric theory of functions of a~complex variable
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 1(295)
\pages 3--76
\mathnet{http://mi.mathnet.ru/umn1153}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1307130}
\zmath{https://zbmath.org/?q=an:0830.30014}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49....1D}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 1
\pages 1--79
\crossref{https://doi.org/10.1070/RM1994v049n01ABEH002002}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QL92900001}


Linking options:
  • http://mi.mathnet.ru/eng/umn1153
  • http://mi.mathnet.ru/eng/umn/v49/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Solynin, “Harmonic measure of radial line segments and symmetrization”, Sb. Math., 189:11 (1998), 1701–1718  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. E. G. Akhmedzyanova, V. N. Dubinin, “Radial transformations of sets, and inequalities for the transfinite diameter”, Russian Math. (Iz. VUZ), 43:4 (1999), 1–6  mathnet  mathscinet  zmath  elib
    3. L. V. Kovalev, “On the inner radii of symmetric nonoverlapping domains”, Russian Math. (Iz. VUZ), 44:6 (2000), 77–78  mathnet  mathscinet  zmath  elib
    4. L. V. Kovalev, “O trekh neperesekayuschikhsya oblastyakh”, Dalnevost. matem. zhurn., 1:1 (2000), 3–7  mathnet  elib
    5. V. N. Dubinin, V. Yu. Kim, “Averaging transformation of sets and functions on Riemann surfaces”, Russian Math. (Iz. VUZ), 45:5 (2001), 19–27  mathnet  mathscinet  zmath  elib
    6. E. V. Kostyuchenko, “Reshenie odnoi zadachi ob ekstremalnom razbienii”, Dalnevost. matem. zhurn., 2:1 (2001), 3–15  mathnet  elib
    7. Betsakos D., “Geometric Theorems and Problems for Harmonic Measure”, Rocky Mt. J. Math., 31:3 (2001), 773–795  crossref  isi
    8. Dimitrios Betsakos, “Hitting probabilities of conditional Brownian motion and polarisation”, BAZ, 66:2 (2002), 233  crossref  mathscinet  zmath  isi
    9. Christian Pommerenke, Alexander Vasil’ev, “Angular derivatives of bounded univalent functions and extremal partitions of the unit disk”, Pacific J Math, 206:2 (2002), 425  crossref  mathscinet  zmath  isi
    10. V. N. Dubinin, E. G. Prilepkina, “K teoremam edinstvennosti dlya preobrazovanii mnozhestv i kondensatorov na ploskosti”, Dalnevost. matem. zhurn., 3:2 (2002), 137–149  mathnet  elib
    11. V. N. Dubinin, N. V. Eirikh, “Obobschennyi privedennyi modul”, Dalnevost. matem. zhurn., 3:2 (2002), 150–164  mathnet  elib
    12. V. N. Dubinin, “Generalized condensers and the asymptotics of their capacities under degeneration of some plates”, J. Math. Sci. (N. Y.), 129:3 (2005), 3835–3842  mathnet  crossref  mathscinet  zmath
    13. G. V. Kuz'mina, “The method of extremal metric in extremal decomposition problems with free parameters”, J. Math. Sci. (N. Y.), 129:3 (2005), 3843–3851  mathnet  crossref  mathscinet  zmath
    14. Roger W. Barnard, Kent Pearce, Alexander Yu. Solynin, “Area, width, and logarithmic capacity of convex sets”, Pacific J Math, 212:1 (2003), 13  crossref  mathscinet  zmath  isi  elib
    15. N. V. Eirikh, “O privedennom module I. P. Mityuka”, Dalnevost. matem. zhurn., 4:2 (2003), 167–181  mathnet
    16. V. N. Dubinin, N. V. Eyrikh, “Some applications of generalized condensers to analytic function theory”, J. Math. Sci. (N. Y.), 133:6 (2006), 1634–1647  mathnet  crossref  mathscinet  zmath  elib  elib
    17. G. V. Kuz'mina, “Problems of extremal decomposition of the Riemann sphere. III”, J. Math. Sci. (N. Y.), 133:6 (2006), 1676–1685  mathnet  crossref  mathscinet  zmath  elib  elib
    18. E. V. Kostyuchenko, E. G. Prilepkina, “O polyarizatsii otnositelno gipersfery”, Dalnevost. matem. zhurn., 5:1 (2004), 22–29  mathnet  elib
    19. V. N. Dubinin, E. G. Prilepkina, “O sokhranenii obobschennogo privedennogo modulya pri geometricheskikh preobrazovaniyakh ploskikh oblastei”, Dalnevost. matem. zhurn., 6:1-2 (2005), 39–56  mathnet  elib
    20. V. V. Aseev, A. V. Sychev, “Zapolnenie kondensatorov i skhodimost k yadru”, Vestn. NGU. Ser. matem., mekh., inform., 5:3 (2005), 3–19  mathnet
    21. G. V. Kuz'mina, “On the occasion of the 100th anniversary of G. M. Goluzin's birthday”, J. Math. Sci. (N. Y.), 143:3 (2007), 3011–3016  mathnet  crossref  mathscinet  zmath  elib
    22. V. N. Dubinin, “Capacities of condensers, generalizations of Grötzsch Lemmas, and symmetrization”, J. Math. Sci. (N. Y.), 143:3 (2007), 3053–3068  mathnet  crossref  mathscinet  zmath  elib  elib
    23. G. V. Kuz'mina, “An extremal metric approach to some problems on extremal decomposition”, J. Math. Sci. (N. Y.), 143:3 (2007), 3124–3136  mathnet  crossref  mathscinet  zmath  elib  elib
    24. A. Yu. Solynin, “The analytic fixed point function and its properties”, J. Math. Sci. (N. Y.), 143:3 (2007), 3153–3160  mathnet  crossref  mathscinet  zmath  elib
    25. V. N. Dubinin, “Inequalities for critical values of polynomials”, Sb. Math., 197:8 (2006), 1167–1176  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    26. St. Petersburg Math. J., 18:1 (2007), 21–36  mathnet  crossref  mathscinet  zmath  elib
    27. G. V. Kuz'mina, “Gennadii Mikhailovich Goluzin and geometric function theory”, St. Petersburg Math. J., 18:3 (2007), 347–372  mathnet  crossref  mathscinet  zmath  elib
    28. V. N. Dubinin, E. G. Prilepkina, “On variational principles of conformal mappings”, St. Petersburg Math. J., 18:3 (2007), 373–389  mathnet  crossref  mathscinet  zmath  elib
    29. V. N. Dubinin, “Lemniscates and Inequalities for the Logarithmic Capacities of Continua”, Math. Notes, 80:1 (2006), 31–35  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    30. V. V. Aseev, O. A. Lazareva, “On the continuity of the reduced modulus and the transfinite diameter”, Russian Math. (Iz. VUZ), 50:10 (2006), 8–16  mathnet  mathscinet  elib
    31. V. N. Dubinin, V. Yu. Kim, “Distortion theorems for bounded regular functions in the disk”, J. Math. Sci. (N. Y.), 150:3 (2008), 2018–2026  mathnet  crossref  elib  elib
    32. G. V. Kuz'mina, “On symmetric configurations in some problems on extremal decomposition”, J. Math. Sci. (N. Y.), 150:3 (2008), 2096–2104  mathnet  crossref  elib  elib
    33. V. V. Aseev, “Obobschennyi privedennyi modul v prostranstvennykh zadachakh emkostnoi tomografii”, Dalnevost. matem. zhurn., 7:1-2 (2007), 17–29  mathnet  elib
    34. V. N. Dubinin, V. Yu. Kim, “O pokrytii radialnykh otrezkov pri $p$-listnykh otobrazheniyakh kruga i koltsa”, Dalnevost. matem. zhurn., 7:1-2 (2007), 40–47  mathnet  elib
    35. Solynin A.Yu., “Hyperbolic Convexity and the Analytic Fixed Point Function”, Proc. Amer. Math. Soc., 135:4 (2007), 1181–1186  crossref  isi
    36. O. A. Lazareva, “Some properties of the reduced modulus in space”, Siberian Math. J., 49:1 (2008), 117–122  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    37. A. K. Bakhtin, “Inequalities for Inner Radii of Disjoint Domains and Open Sets”, Proc. Steklov Inst. Math., 261 (2008), 34–43  mathnet  crossref  mathscinet  zmath  isi  elib
    38. V. N. Dubinin, D. A. Kirillova, “On extremal decomposition problems”, J. Math. Sci. (N. Y.), 157:4 (2009), 573–583  mathnet  crossref  zmath
    39. G. V. Kuz'mina, “On symmetric configurations in some problems on extremal decomposition. II”, J. Math. Sci. (N. Y.), 157:4 (2009), 632–645  mathnet  crossref  zmath
    40. V. N. Dubinin, D. B. Karp, V. A. Shlyk, “Izbrannye zadachi geometricheskoi teorii funktsii i teorii potentsiala”, Dalnevost. matem. zhurn., 8:1 (2008), 46–95  mathnet  elib
    41. V. N. Dubinin, “Emkosti kondensatorov i printsipy mazhoratsii v geometricheskoi teorii funktsii kompleksnogo peremennogo [Itogovyi nauchnyi otchet po mezhdistsiplinarnomu integratsionnomu proektu SO RAN: “Razrabotka teorii i vychislitelnoi tekhnologii resheniya obratnykh i ekstremalnykh zadach s prilozheniem v matematicheskoi fizike i gravimagnitorazvedke”]”, Sib. elektron. matem. izv., 5 (2008), 465–482  mathnet  mathscinet
    42. V. N. Dubinin, D. Karp, “Capacities of certain plane condensers and sets under simple geometric transformations”, Complex Variables and Elliptic Equations, 53:6 (2008), 607  crossref
    43. V. N. Dubinin, M. Vuorinen, “On conformal moduli of polygonal quadrilaterals”, Isr J Math, 171:1 (2009), 111  crossref  mathscinet  zmath  isi  elib
    44. V. V. Aseev, “Ned sets on a hyperplane”, Siberian Math. J., 50:5 (2009), 760–775  mathnet  crossref  mathscinet  isi  elib
    45. V. N. Dubinin, “On I. P. Mityuk's results on the the behavior of the inner radius of a domain and the condenser's capacity under regular mappings”, J. Math. Sci. (N. Y.), 166:2 (2010), 145–154  mathnet  crossref  elib
    46. V. N. Dubinin, “Emkosti kondensatorov i simmetrizatsiya v zadachakh ob ekstremalnom razbienii”, Dalnevost. matem. zhurn., 9:1-2 (2009), 84–93  mathnet  elib
    47. V. N. Dubinin, E. G. Prilepkina, “Distortion theorems for univalent meromorphic functions on an annulus”, Siberian Math. J., 51:2 (2010), 229–243  mathnet  crossref  mathscinet  isi  elib  elib
    48. V. V. Aseev, “Convex expansion of condenser plates”, Russian Math. (Iz. VUZ), 54:8 (2010), 1–11  mathnet  crossref  mathscinet  elib
    49. D. A. Kirillova, “Univalent functions without common values”, Russian Math. (Iz. VUZ), 54:9 (2010), 74–76  mathnet  crossref  mathscinet  elib
    50. V. N. Dubinin, “Steiner symmetrization and the initial coefficients of univalent functions”, Izv. Math., 74:4 (2010), 735–742  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    51. D. A. Kirillova, “O maksimume mebiusova invarianta v zadache s chetyrmya nenalegayuschimi oblastyami”, Dalnevost. matem. zhurn., 10:1 (2010), 41–49  mathnet  elib
    52. V. N. Dubinin, D. A. Kirillova, “Nekotorye primeneniya ekstremalnykh razbienii v geometricheskoi teorii funktsii”, Dalnevost. matem. zhurn., 10:2 (2010), 130–152  mathnet  elib
    53. V. N. Dubinin, “On the Finite-Increment Theorem for Complex Polynomials”, Math. Notes, 88:5 (2010), 647–654  mathnet  crossref  crossref  mathscinet  zmath  isi
    54. V. N. Dubinin, “Geometric versions of Schwarz lemma and symmetrization”, J. Math. Sci. (N. Y.), 178:2 (2011), 150–157  mathnet  crossref
    55. V. N. Dubinin, “On the components of the lemniscate containing no critical points of a polynomial other than its zeros”, J. Math. Sci. (N. Y.), 178:2 (2011), 158–162  mathnet  crossref
    56. G. V. Kuz'mina, “The method of extremal metric in the problem on the maximum of a conformal invariant”, J. Math. Sci. (N. Y.), 178:2 (2011), 187–197  mathnet  crossref
    57. V. N. Dubinin, “Lower bounds for the half-plane capacity of compact sets and symmetrization”, Sb. Math., 201:11 (2010), 1635–1646  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    58. V. N. Dubinin, D. Karp, “Two-sided bounds for the logarithmic capacity of multiple intervals”, Jama, 113:1 (2011), 227  crossref
    59. V. N. Dubinin, “Boundary values of the Schwarzian derivative of a regular function”, Sb. Math., 202:5 (2011), 649–663  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    60. A. Martínez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “Variation of the equilibrium energy and the $S$-property of stationary compact sets”, Sb. Math., 202:12 (2011), 1831–1852  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    61. A. I. Aptekarev, V. I. Buslaev, A. Martínez-Finkelshtein, S. P. Suetin, “Padé approximants, continued fractions, and orthogonal polynomials”, Russian Math. Surveys, 66:6 (2011), 1049–1131  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    62. V. N. Dubinin, “On the preservation of conformal capacity under meromorphic functions”, J. Math. Sci. (N. Y.), 184:6 (2012), 699–702  mathnet  crossref
    63. G. V. Kuz'mina, “Problems on the maximum of a conformal invariant in the presence of a high degree of symmetry”, J. Math. Sci. (N. Y.), 184:6 (2012), 746–752  mathnet  crossref
    64. S. P. Suetin, “An analogue of the Hadamard and Schiffer variational formulas”, Theoret. and Math. Phys., 170:3 (2012), 274–279  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    65. V. N. Dubinin, “A new version of circular symmetrization with applications to $p$-valent functions”, Sb. Math., 203:7 (2012), 996–1011  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    66. St. Petersburg Math. J., 24:1 (2013), 117–166  mathnet  crossref  mathscinet  zmath  isi  elib
    67. V. N. Dubinin, “Methods of geometric function theory in classical and modern problems for polynomials”, Russian Math. Surveys, 67:4 (2012), 599–684  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    68. J. Math. Sci. (N. Y.), 193:1 (2013), 66–74  mathnet  crossref  mathscinet
    69. G. V. Kuz'mina, “Quadratic differentials with strip domains in the structure of trajectories in some extremal decomposition problems”, J. Math. Sci. (N. Y.), 193:1 (2013), 115–123  mathnet  crossref  mathscinet
    70. V. I. Buslaev, A. Martínez-Finkelshtein, S. P. Suetin, “Method of interior variations and existence of $S$-compact sets”, Proc. Steklov Inst. Math., 279 (2012), 25–51  mathnet  crossref  mathscinet  isi
    71. A. Yu. Vasiliev, A. G. Sergeev, “Classical and quantum Teichmüller spaces”, Russian Math. Surveys, 68:3 (2013), 435–502  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    72. Walter Bergweiler, Alexandre Eremenko, “Gol’dberg’s constants”, JAMA, 119:1 (2013), 365  crossref
    73. V. N. Dubinin, “On the Jenkins covering circle theorem for holomorphic functions in a disk”, J. Math. Sci. (N. Y.), 200:5 (2014), 551–558  mathnet  crossref
    74. V. O. Kuznetsov, “Some geometrical properties of extremal decompositions”, J. Math. Sci. (N. Y.), 200:5 (2014), 586–594  mathnet  crossref
    75. S. Yu. Graf, “Teoremy rosta v klassakh normirovannykh lokalno-kvazikonformnykh otobrazhenii”, Probl. anal. Issues Anal., 2(20):2 (2013), 3–20  mathnet  mathscinet  zmath
    76. Dimitrios Betsakos, “Lindelöf’s Principle and Estimates for Holomorphic Functions Involving Area, Diameter or Integral Means”, Comput. Methods Funct. Theory, 2014  crossref
    77. V. N. Dubinin, “Asymptotic Behavior of the Capacity of a Condenser as Some of Its Plates Contract to Points”, Math. Notes, 96:2 (2014), 187–198  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    78. Dubinin V.N., Vuorinen M., “Ahlfors-Beurling Conformal Invariant and Relative Capacity of Compact Sets”, Proc. Amer. Math. Soc., 142:11 (2014), 3865–3879  isi
    79. V. N. Dubinin, “Circular symmetrization of condensers on Riemann surfaces”, Sb. Math., 206:1 (2015), 61–86  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    80. Riku Klén, Matti Vuorinen, Xiaohui Zhang, “On Isometries of Conformally Invariant Metrics”, J Geom Anal, 2015  crossref
    81. Galatia Cleanthous, A.G.. Georgiadis, “Upper and Lower Estimates for the Modulus of Bounded Holomorphic Functions”, Complex Anal. Oper. Theory, 2015  crossref
    82. V. O. Kuznetsov, “Polarization and circular truncation of a domain”, J. Math. Sci. (N. Y.), 217:1 (2016), 108–113  mathnet  crossref  mathscinet
    83. V. O. Kuznetsov, “Inner radius, polarization and circular truncation of the set”, J. Math. Sci. (N. Y.), 222:5 (2017), 641–644  mathnet  crossref  mathscinet
    84. J. Math. Sci. (N. Y.), 222:5 (2017), 645–689  mathnet  crossref  mathscinet
    85. G. V. Kuz'mina, “On an extremal metric approach to extremal decomposition problems”, J. Math. Sci. (N. Y.), 225:6 (2017), 980–990  mathnet  crossref  mathscinet
    86. Dubinin V.N., “Some Unsolved Problems About Condenser Capacities on the Plane”, Complex Analysis and Dynamical Systems: New Trends and Open Problems, Trends in Mathematics, ed. Agranovsky M. Golberg A. Jacobzon F. Shoikhet D. Zalcman L., Birkhauser Verlag Ag, 2018, 81–92  crossref  mathscinet  isi  scopus
    87. A. K. Bakhtin, I. V. Denega, “Sharp estimates of products of inner radii of non-overlapping domains in the complex plane”, Probl. anal. Issues Anal., 8(26):1 (2019), 17–31  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1613
    Full text:520
    References:61
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019